×

zbMATH — the first resource for mathematics

Une propriété des fonctions B. L. D. dans un espace de Green. (French) Zbl 0095.08204

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. BRELOT. Points irréguliers et transformations continues en théorie du potentiel, Journ. de Math., XIX, fasc. 4, 1940, p. 319-337. · JFM 66.0447.01
[2] M. BRELOT. Étude et extensions du principe de Dirichlet, Ann. Inst. Fourier, 5, 1953-1954, p. 371-419. · Zbl 0067.33002
[3] M. BRELOT et G. CHOQUET. Espaces et lignes de Green, Ann. Inst. Fourier, 3, 1951, p. 199-263. · Zbl 0046.32701
[4] J. DENY et J. L. LIONS. LES espaces du type de beppo-Levi, Ann. Inst. Fourier, 5, 1953-1954, p. 305-369. · Zbl 0065.09903
[5] J. LELONG-FERRAND. Représentation conforme et transformations à intégrale de Dirichlet bornée, Gauthier-Villars, Paris, 1955. · Zbl 0064.32204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.